Many cubic surfaces contain rational points

T.D. Browning, Mathematika 63 (2017) 818–839.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
Building on recent work of Bhargava, Elkies and Schnidman and of Kriz and Li, we produce infinitely many smooth cubic surfaces defined over the field of rational numbers that contain rational points.
Publishing Year
Date Published
2017-11-29
Journal Title
Mathematika
Acknowledgement
While working on this paper the author was supported by ERC grant 306457.
Volume
63
Issue
3
Page
818 - 839
IST-REx-ID

Cite this

Browning TD. Many cubic surfaces contain rational points. Mathematika. 2017;63(3):818-839. doi:10.1112/S0025579317000195
Browning, T. D. (2017). Many cubic surfaces contain rational points. Mathematika, 63(3), 818–839. https://doi.org/10.1112/S0025579317000195
Browning, Timothy D. “Many Cubic Surfaces Contain Rational Points.” Mathematika 63, no. 3 (2017): 818–39. https://doi.org/10.1112/S0025579317000195.
T. D. Browning, “Many cubic surfaces contain rational points,” Mathematika, vol. 63, no. 3, pp. 818–839, 2017.
Browning TD. 2017. Many cubic surfaces contain rational points. Mathematika. 63(3), 818–839.
Browning, Timothy D. “Many Cubic Surfaces Contain Rational Points.” Mathematika, vol. 63, no. 3, Cambridge University Press, 2017, pp. 818–39, doi:10.1112/S0025579317000195.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar